Option pricing in a jump-diffusion model with regime switching

Fei Lung Yuen, Hailiang Yang*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

29 Citations (Scopus)


Nowadays, the regime switching model has become a popular model in mathematical finance and actuarial science. The market is not complete when the model has regime switching. Thus, pricing the regime switching risk is an important issue. In Naik (1993), a jump diffusion model with two regimes is studied. In this paper, we extend the model of Naik (1993) to a multi-regime case. We present a trinomial tree method to price options in the extended model. Our results show that the trinomial tree method in this paper is an effective method; it is very fast and easy to implement. Compared with the existing methodologies, the proposed method has an obvious advantage when one needs to price exotic options and the number of regime states is large. Various numerical examples are presented to illustrate the ideas and methodologies.
Original languageEnglish
Pages (from-to)515-539
JournalASTIN Bulletin
Issue number2
Publication statusPublished - 2009
Externally publishedYes


Dive into the research topics of 'Option pricing in a jump-diffusion model with regime switching'. Together they form a unique fingerprint.

Cite this